Solutions to Integro-Differential Parabolic Problems Arising in the Pricing of Financial Options in a Levy Market
Electronic Journal of Differential Equations, Vol. 2010 (2010), No. 62, pp. 1-10
Posted: 6 Jan 2016 Last revised: 23 Mar 2018
Date Written: July 4, 2010
We study an integro-differential parabolic problem modelling a process with jumps and stochastic volatility in financial mathematics. Under suitable conditions, we prove the existence of solutions in a general domain using the method of upper and lower solutions and a diagonal argument.
Keywords: Integro-differential parabolic equations; financial mathematics; Levy markets; jumps processes; stochastic volatility
JEL Classification: C13, C51
Suggested Citation: Suggested Citation